Warning as dangerous drugs hospitalise at least one person in the region (From Darlington and Stockton Times)
Send us your pictures, video, news and views by texting DST to 80360 or email us
Warning as dangerous drugs hospitalise at least one person in the region
DANGEROUS ecstasy tablets circulating in the region have left at least one person in hospital, according to recent reports.
Blue or orange pills with the street name Cowies have potentially serious side effects, according to Darlington’s drug and alcohol action team.
The tablets, known to be circulating in the town, can cause extreme paranoia and agitation, hallucinations, shaking, breathlessness and loss of feeling in hands and feet.
An overdose could be fatal, with symptoms including very high temperature, strong feeling of intoxication, breathing difficulties, muscle spasms and vomiting.
Advice to anyone considering taking the drugs is to try a small amount and wait at least an hour before taking more, to never use alone and to seek medical assistance if you begin to feel unwell.
Comments are closed on this article.